# SDR MWEA020301

- Difficulty date: April 29, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 74,766 hours, 61,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 991224371
- Condition: Elongated
- Location: Station 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT STATION 965 BETWEEN LONGERON 20 LEFT AND LONGERON 128 LEFT HAS OBLONG HOLE COMMON TO SKIN.  --  REMOVED AND REPLACED UPPER SECTION OF SHEAR TIE.
